Articles written in Pramana – Journal of Physics
Volume 71 Issue 1 July 2008 pp 49-55 Research Articles
Travelling wave-like solutions of the Zakharov-Kuznetsov equation with variable coefficients are studied using the solutions of Raccati equation. The solitary wave-like solution, the trigonometric periodic wave solution and the rational wave solution are obtained with a constraint between coefficients. The property of the solutions is numerically investigated. It is shown that the coefficients of the equation do not change the wave amplitude, but may change the wave velocity.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode